MathSciNet Relay Station
MathSciNet bibliographic data
MR1053114 (92f:11071) 11F72 (11F55)
Huntley, Jonathan; Tepper, David A local Weyl's law, the angular distribution and multiplicity of cusp forms on product spaces. Trans. Amer. Math. Soc. 330 (1992), no. 1, 97–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement